# SDR AMTA200600416

- Difficulty date: June 26, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LT PACK OFF, PACK FAILED, UNABLE TO MAINTAIN CABIN PRESS WITH RT PACK, OUTFLOW VALVE CLOSED, CL 1200 FPM.  RAN BOTH ENGINES, PERFORMED CHECK IAW AMM, NO FAULTS NOTED.  FOUND DUCT BOOT LOOSE IN RT PACK BAY RECONNECTED.  REPLACED LT ENGINE PRSOV PRECAUTIONARY.  (K)
